# SDR AALA20011758

- Difficulty date: September 4, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED AT RIVET STATION 1380 BELOW LONGERON 13L.  INSTALLED DOUBLER AT STATION 1380 LONGERON 13L IAW AARD 53-30-00-00 AND SRM 53-01 FIG 2 SHEET 3.  (M)
